Alert archive / Colorado / Red Flag Warnings in 2020

Red Flag Warning 44, NWS Pueblo, CO

June 26, 20205 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Jun 26, 2020, 2:49 PM MDT for 5 counties in Colorado. It took effect at Jun 27, 2020, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2020, 2:49 PM MDT (20:49 UTC)
In effect from
Jun 27, 2020, 1:00 PM MDT
Expired
Jun 27, 2020, 7:47 PM MDT
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2020-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2020-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2436 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

969 
WWUS85 KPUB 262049
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
249 PM MDT Fri Jun 26 2020

...A Red Flag Warning has been issued for 1 PM through 8 PM
Saturday for gusty winds, low relative humidity, high Haines 
indices, and isolated dry lightning for fire weather zone 224, 
which includes the San Luis Valley...

COZ224-271300-
/O.UPG.KPUB.FW.A.0034.200627T1900Z-200628T0200Z/
/O.NEW.KPUB.FW.W.0044.200627T1900Z-200628T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
249 PM MDT Fri Jun 26 2020

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT SATURDAY FOR
GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES FOR
FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds, low relative humidity, and high haines
indices, which is in effect from 1 PM to 8 PM MDT Saturday. The
Fire Weather Watch is no longer in effect.

* Affected Area...Fire Weather Zone 224.

* Winds...West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 13 percent.

* Additional Info...Isolated dry lightning is possible.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread with the potential for dry lightning to 
  cause fire ignition.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
623 
WWUS85 KPUB 270507
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1107 PM MDT Fri Jun 26 2020

...A Red Flag Warning is in effect from 1 PM through 8 PM 
Saturday for gusty winds, low relative humidity, high Haines 
indices, and isolated dry lightning for fire weather zone 224, 
which includes the San Luis Valley...

COZ224-272115-
/O.CON.KPUB.FW.W.0044.200627T1900Z-200628T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
1107 PM MDT Fri Jun 26 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM MDT
SATURDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES
INDICES FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 13 percent.

* Additional Info...Isolated dry lightning is possible.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread with the potential for dry lightning to 
  cause fire ignition.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
571 
WWUS85 KPUB 270953
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
353 AM MDT Sat Jun 27 2020

...A Red Flag Warning is in effect from 1 PM through 8 PM
today for gusty winds, low relative humidity, high Haines 
indices, and isolated dry lightning for fire weather zone 224, 
which includes the San Luis Valley...

COZ224-280200-
/O.CON.KPUB.FW.W.0044.200627T1900Z-200628T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
353 AM MDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM MDT THIS EVENING FOR FIRE WEATHER ZONE 224...

* Affected Area...Fire Weather Zone 224.

* Winds...West 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Additional Info...Isolated dry lightning is possible.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread with the potential for dry lightning to 
  cause fire ignition.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
516 
WWUS85 KPUB 272110
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
310 PM MDT Sat Jun 27 2020

...A Red Flag Warning remains until 8 PM today for gusty winds, 
low relative humidity, high Haines indices, and isolated dry 
lightning for fire weather zone 224, which includes the San Luis 
Valley...

...A Fire Weather Watch has been issued for Monday afternoon and
evening for gusty winds, low relative humidity, and high Haines
indices for fire weather zones 222, 224, 225, and 229 which 
includes the San Luis Valley, the Sangre De Cristo and Wet 
Mountains, Wet Mountain Valley...and Fremont and Huerfano 
Counties...

COZ224-281315-
/O.NEW.KPUB.FW.A.0035.200629T1800Z-200630T0200Z/
/O.CON.KPUB.FW.W.0044.000000T0000Z-200628T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
310 PM MDT Sat Jun 27 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH HAINES INDICES
FOR FIRE WEATHER ZONE 224...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH
HAINES INDICES FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds, low relative humidity, and high haines
indices, which is in effect from Monday afternoon through Monday
evening.

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 15 to 25 mph today. Southwest winds 15 to 25
  mph with gusts up to 40 mph possible on Monday.

* Relative Humidity...As low as 10 percent.

* Additional Info...Isolated dry lightning is possible today.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread with the potential for dry lightning to 
  cause fire ignition.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ222-225-229-281315-
/O.NEW.KPUB.FW.A.0035.200629T1800Z-200630T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-Huerfano County Including Walsenburg-
310 PM MDT Sat Jun 27 2020

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH
HAINES INDICES FOR FIRE WEATHER ZONES 222...225 AND 229...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds, low relative humidity, and high haines
indices, which is in effect from Monday afternoon through Monday
evening.

* Affected Area...Fire Weather Zones 222...225 and 229.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid rates of fire
  growth and spread. 

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
004 
WWUS85 KPUB 280147
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
747 PM MDT Sat Jun 27 2020

...A Fire Weather Watch is in effect for Monday afternoon and 
evening for gusty winds, low relative humidity, and high Haines 
indices for fire weather zones 222, 224, 225, and 229 which 
includes the San Luis Valley, the Sangre de Cristo and Wet 
Mountains, Wet Mountain Valley...and Fremont and Huerfano 
Counties...

COZ224-281800-
/O.CAN.KPUB.FW.W.0044.000000T0000Z-200628T0200Z/
/O.CON.KPUB.FW.A.0035.200629T1800Z-200630T0200Z/
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
747 PM MDT Sat Jun 27 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY,
AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224...
...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS, LOW RELATIVE
HUMIDITY, AND HIGH HAINES INDICES FOR FIRE WEATHER ZONE 224...

The National Weather Service in Pueblo has cancelled the Red Flag
Warning.

* Affected Area...Fire Weather Zone 224.

* Winds...Southwest 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 9 percent.

* Additional Info...Isolated dry lightning is possible today.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread with the potential for dry lightning to 
  cause fire ignition.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ222-225-229-281800-
/O.CON.KPUB.FW.A.0035.200629T1800Z-200630T0200Z/
Fremont County Including Canon City/Howard/Texas Creek-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-Huerfano County Including Walsenburg-
747 PM MDT Sat Jun 27 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY,
AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 222...225 AND
229...

* Affected Area...Fire Weather Zones 222...225 and 229.

* Winds...Southwest 10 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 11 percent.

* Impacts...Conditions will be favorable for rapid rates of fire 
  growth and spread.

* Haines...6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 26, 11:27 AM MDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 26, 11:27 AM MDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1127 AM MDT Fri Jun 26 2020

.SHORT TERM...(Today and tonight)
Issued at 432 AM MDT Fri Jun 26 2020

...Severe storms remain possible across southeastern Colorado this
afternoon and evening...

Current water vapor imagery and upper air analysis is indicating
modest westerly flow aloft across the region as an embedded short
wave continues to translate east across the northern High Plains.
Water vapor imagery is also indicating secondary energy digging
across the Great Basin with embedded energy translating across
central Utah at this time. Passing northern High Plains system sent
a backdoor front across the eastern plains early this morning, with
best pressure rises across the southern I-25 Corridor at this time.
Low level moisture continues to increase across the plains within
breezy northerly winds behind the passing front, with GOES imagery
indicating some stratus developing along and north of the Palmer Dvd
early this morning.

Today and Tonight...Latest models remain in good agreement of
increasing westerly flow aloft across the region as the secondary
weak embedded wave translates across the central Rockies this
afternoon, which continues out across the eastern plains and into
western Kansas through tonight. In response, the northerly low level
flow across the plains will transition to a more east to southeast
upslope flow through the early afternoon, keeping low level moisture
and dew pts in the 50s in place across southeast Colorado, with
progged CAPE values of 1500-2000 j/kg across the plains this
afternoon. Model soundings keep the plains generally capped through
the early afternoon, with higher res models remaining consistent
with scattered storms developing across the higher terrain of the
central mountains between 18-20Z, with storms spreading east across
the high mountain valleys through the Pikes Peak region between 19-
21Z. Storms look to continue to push east across the I-25 Corridor
through the late afternoon, forming a convective cluster pushing
east across the far southeast plains through the evening. Latest
guidance indicates the best shear to remain along and north of the
Hwy 50 Corridor and have added the mention for severe storms this
afternoon and evening across this area. The main storm threats
continue to be large hail up to 1.5 inches in diameter and damaging
outflow winds of up 70 mph. Locally heavy rainfall will also be
possible with storms as PWATS increase to over an inch across the
plains, though storm movement of 20-30kts will limit the flash
flooding risk. Storms will clear from west to east through the
evening hours, with clearing skies expected through the overnight
hours. Temperatures today will be a few degrees up to 10 degrees
cooler than yesterday, most notable across the plains.

.LONG TERM...(Saturday through Thursday)
Issued at 432 AM MDT Fri Jun 26 2020

Saturday...A shortwave trough is expected to move across the region,
bringing a round of showers and thunderstorms to the area. Storms
are anticipated to form over the mountains during the early
afternoon before spreading to the adjacent lower elevations. Latest
guidance continues to indicate that limited coverage is anticipated
east of I-25, so have left PoPs rather low in that area. However,
guidance is indicating CAPE values are expected to be around 1500-
2000 J/kg, with the SREF ensemble mean showing even higher values
over the far eastern plains. Meanwhile, 0-6 km bulk shear values are
anticipated to be around 30 kts. Therefore, if a storm does develop
over the plains, there is potential for it to be strong to
marginally severe. The Storm Prediction Center has a marginal risk
(category 1 of 5) for severe weather for almost all of the plains.
Elsewhere, in the San Luis Valley, gusty winds, warm temperatures,
and relative humidity values less than 15% will likely result in
areas of critical fire weather conditions in the afternoon and
evening. There is also potential for isolated dry lightning strikes
west of the Sangre de Cristos, which could cause fires to start. As
a result, have issued a Fire Weather Watch for the San Luis Valley.
Afternoon highs are expected to be in the upper 80s to mid 90s
across the plains and the 80s in the high valleys.

Sunday through Tuesday...A fairly strong trough is expected to move
onshore over the Pacific Northwest and remain to our west,
resulting in more southwest flow aloft over our area. This southwest
flow is anticipated to usher in mainly dry conditions with warm
temperatures and gusty southwest winds for the early part of the
week, bringing near critical to critical fire weather conditions
each day to the San Luis Valley and portions of the plains. A weak
disturbance within the flow aloft will bring a chance for high based
thunderstorms thunderstorms over the mountains. Although chances are
slim, a stray shower or storm cannot be ruled out over the central
mountains or Palmer Divide Monday and Tuesday. Highs across the
plains warm to the mid 90s to around 100, while the high valleys are
expected to stay in the 80s.

Wednesday and Thursday...The upper-level trough is anticipated to
lift north of the area. A weak cold front is anticipated to move
through Tuesday night or Wednesday morning, cooling temperatures off
a bit over the plains. Winds are also anticipated to be weaker than
early week and relative humidity values across the plains are
expected to increase due to low-level upslope flow, which means
critical fire weather conditions are not expected to occur.
Otherwise isolated PM showers and storms are possible over the
higher terrain each day. Despite cooling off, temperatures are
expected to reach the 90s across the plains. Highs in the mountain
valleys are anticipated to continue to be in the 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1126 AM MDT Fri Jun 26 2020

VFR conditions are expected over KALS throughout the forecast
period. Gusty winds are expected during the afternoon, but will
weaken during the overnight. Gusty winds will return by the late
morning tomorrow.

KCOS and KPUB will have VFR conditions until thunderstorms develop
during the period of 1400-1700 this afternoon. Large hail is
expected over El Paso County, but it is uncertain if it will hit
the KCOS terminal. Gusty and erratic winds are expected and brief
IFR conditions will likely occur over both KCOS and KPUB, which
is encompassed in the TEMPO group. Storms should be east of the
terminals shortly around 1800, with VCTS still expected. Winds
will calm during the overnight, becoming stronger around Noon
oriented from the southeast.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Saturday afternoon through Saturday
evening for COZ224.

&&

SHORT TERM...MW
LONG TERM...CARLBERG
AVIATION...SKELLY
Hazardous weather outlook, Jun 26, 11:31 AM MDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1131 AM MDT Fri Jun 26 2020

COZ058>089-093>099-271745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1131 AM MDT Fri Jun 26 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few severe thunderstorms, producing large hail up to 1 1/2 inches
in diameter,damaging wind gusts up to 70 mph and an isolated
tornado will be possible across southeast Colorado this afternoon
and evening. Scattered thunderstorms are expected to develop
across the higher terrain early this afternoon, with storms
spreading east across the I-25 Corridor between 3 pm and 6 pm and
continuing out across the far southeast plains through 10 pm. The
best chances of severe weather will be along and east of the I-25
Corridor and along and north of the Highway 50 Corridor. Heavy
rainfall will also be possible with storms today, leading to the
potential for localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered thunderstorms are expected Saturday afternoon
over the mountains and mainly adjacent areas. A few of these storms,
especially ones that develop over the plains, will have the chance
to become strong to severe. Lightning, wind gusts of up to 70 mph
and golf ball sized hail will be the primary risks under the
strongest storms.

Warm temperatures, low relative humidity, gusty winds, and isolated
dry lightning are expected over the San Luis Valley Saturday
afternoon, which will lead to areas of critical fire weather
conditions. The warm temperatures, low relative humidity and gusty
winds are expected to continue through Tuesday, creating near
critical to critical fire weather conditions each day.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely across southeast Colorado this afternoon and evening.

SKELLY/SKELLY

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:01 PM MDTSpecial Weather StatementPUBProwers14 min
Jun 25, 7:03 PM MDTSpecial Weather StatementPUBBaca12 min
Jun 25, 7:20 PM MDTSpecial Weather StatementPUBBaca25 min
Jun 25, 7:54 PM MDTSpecial Weather StatementPUBProwers36 min
Jun 25, 8:22 PM MDTSpecial Weather StatementPUBProwers8 min
Jun 26, 3:50 AM MDTFire Weather WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache11 hr
Jun 26, 3:02 PM MDTSpecial Weather StatementPUBDouglas43 min
Jun 26, 3:12 PM MDTSpecial Weather StatementPUBTeller48 min
Jun 26, 3:20 PM MDTSevere Thunderstorm WarningPUBEl Paso40 min
Jun 26, 3:58 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min
Jun 26, 4:13 PM MDTTornado WarningPUBEl Paso32 min
Jun 26, 4:34 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso100 min
Jun 26, 4:40 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
Jun 26, 4:58 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller47 min
Jun 26, 4:59 PM MDTTornado WarningPUBEl Paso31 min
Jun 26, 5:02 PM MDTSpecial Weather StatementPUBLas Animas28 min
Jun 26, 5:06 PM MDTSevere Thunderstorm WarningPUBEl Paso39 min
Jun 26, 5:34 PM MDTSpecial Weather StatementPUB41 min
Jun 26, 5:43 PM MDTSevere Thunderstorm WarningPUBEl Paso47 min

Nearby

Red Flag Warnings in Colorado, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.